# SDR CALA2024040200938

- Difficulty date: March 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30100
- Condition: Cracked
- Location: Bs 342 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5315-01152 OP 002 , 1EA FASTENER HOLE FOUND CRACK ON BEAR STRAP AND 1EA FASTENER HOLE FOUND CRACK ON FUSELAGE SKIN AND BEAR STRAP ON RH SERVICE DOOR - TRANSFER REFER NON-ROUTINE WO.2843280 FUSELAGE SKIN REPAIRED ON RH SERVICE DOOR AFT LOWER CUTOUT STA AND FORM 44-0008 ITEM 1-32. AND 342, STR -20R AS PER SRM53-10-01-2R-1 REPAIR 1 FIG 201 THIS REPAIR IS A CATEGORY B REPAIR, SUPPLEMENTAL INSPECTIONS REQUIREMENTS REFER SRM53-10-01-2R-1 REPAIR 1 FIG 202 TABLE 202.
